# SDR ASAA2023051643245

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 58,923 hours, 17,581 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Regulator
- Part number: 1074926
- Part serial: 6755
- Condition: Faulty
- Location: #2 Engine
- Part time: 71,205 hours, 26,555 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AIR CONDITIONING BLEED AIR VALVE RIGHT C/B POP ON P6-4 B7. GROUNDED - YES. REMOVED AND REPLACED #2 ENGINE BLEED AIR REGULATOR REF B737-800 AMM 36-11-03.
